# SDR DXTA2009022303522

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 7,015 hours, 4,306 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH FEEL FAIL LIGHT ILLUMINATED.
